Differential and Integral Equations

Unilateral problems with measure data: links and convergence

Pirro Oppezzi and Maria Rossi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We deal with an obstacle problem with measure data. We improve our previous result of existence in a form which permits us to obtain a convergence result with respect to Mosco convergence of obstacles and uniqueness of the solution in the case where the measure data vanishes on sets of zero capacity. We also give a property, which is analogous, for renormalized solutions, to a recent characterization obtained in [10].

Article information

Differential Integral Equations, Volume 14, Number 9 (2001), 1051-1076.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J85
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations


Oppezzi, Pirro; Rossi, Maria. Unilateral problems with measure data: links and convergence. Differential Integral Equations 14 (2001), no. 9, 1051--1076. https://projecteuclid.org/euclid.die/1356124307

Export citation